A survey on the set of periods of the graph homeomorphisms
MetadataShow full item record
In this paper we summarize the known results on the possible sets of periods of homeomorphisms defined on some classes of finite connected compact graphs, and we present new results.
How to cite this document
Gouveia, Marcio R. A.; Llibre, Jaume. A survey on the set of periods of the graph homeomorphisms. Qualitative Theory Of Dynamical Systems. Basel: Springer Basel Ag, v. 14, n. 1, p. 39-50, 2015. Available at: <http://hdl.handle.net/11449/128858>.